MathSciNet Relay Station
MathSciNet bibliographic data
MR754714 (85i:46007) 46A05
Qiu, Jing Hui Dieudonné-Schwartz theorem in inductive limits of metrizable spaces. Proc. Amer. Math. Soc. 92 (1984), no. 2, 255–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement